# SDR CA030521001

- Difficulty date: May 15, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Moravn Z242L
- Aircraft time: 4,997 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Rivet
- Part number: M3100
- Condition: Loose
- Location: Impulse Coupling
- Component: Magneto, Slick, 4372
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION, AND DUE TO PREVIOUS IMPULSE COUPLING FAILURES, THE LT MAGNETO IS REMOVED AND THE IMPULSE COUPLING IS INSPECTED EVERY 100 HOURS.  THIS IMPULSE COUPLING HAD A LOOSE RIVET ON ONE OF THE LATCHING PAWLS AND THE POSSIBILITY OF THE RIVET SHEARING AND THE PAWL COMING OFF WAS VERY HARD.  THE PAWL CAME OFF THE ENGINE WOULD HAVE SUSTAINED SIGNIFICANT DAMAGE.  THE INSPECTIONS ON THE IMPULSE COUPLINGS WILL CONTINUE.
